Pain In The Thigh And Lower Leg Area?
At noon, almost 3 weeks I just started taking the Diane birth control pill, I experienced pain / soreness sometimes such as cramps in the inner muscles along the thigh and left leg for 12 days, I went to dr.ortopedi 5 days ago .. in general he said I was obese and had to improve my diet or carbohydrate diet, the recommended exercise on a stationary bike and swimming (not my favorite). My favorite sports were what he said was not allowed first, namely zumba, walking, jogging and the treadmill. I have used drugs: Dolo Neurobion, and drugs and ointments given by Dr. Urteopedi but the result is that until now my left leg is still painful. For that, what else do I need to see a specialist doctor? Do you have to go to Dr.Syaraf or Dr. Internal Diseases to be right on target?
Pain in the thigh and lower leg area can be caused by various causes. Some of the causes that can cause conditions like what you are experiencing, for example:
blood vessel disorders, such as DVT / venous thrombosis in obesity peripheral artery disease bruising of the nerve clamp muscles One of the causes that can cause pain in the thighs and lower legs is due to DVT. DVT or deep vein thrombosis is a condition in which there is blockage of the veins in the leg area, either in the thigh or lower leg. DVT can be a side effect of using birth control pills. Birth control pills can indirectly cause plaque in blood vessels, and birth control pills can also cause narrowing of the lumen of blood vessels so that it can cause high blood pressure / hypertension.
DVT can cause symptoms such as pain in the legs, feeling of cramps in the legs, redness, swelling.
but of course the condition you are experiencing can be caused by other causes as mentioned above.
therefore, you can go to a specialist in internal medicine again if there is no change. Consult your condition including tell the doctor later about the history of the medication you are taking.
here is an article you can read about DVT
may be useful. Thank you